# SDR SIMA993232

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 310
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 9
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4350 - EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 9B DOES NOT ILLUMINATE.  REPAIRED BROKEN WIRE AT CANNON PLUG 37 WLA PIN C.  OPERATIONAL CHECK GOOD.  (M)
